# SDR IPXA2016021799544

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 95,388 hours, 16,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC BOTTLE FOR L1 DOOR IS BELOW GREEN PRESSURE BAND, SERVICED L1 DOOR PNEUMATIC STORAGE SYS REF AMM 12-25-04.
